| Model Number |
8886803512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Post Operative Wound Infection (2446); Unspecified Tissue Injury (4559)
| Date of Event |
04/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, four days postoperatively of a veterinary procedure for pyometra (inflammation in uterus), at the wound closure, there was a wound infection and some staples fell off.It was noted that there was a tissue damage.To resolve the issue, the patient wound was flushed with sodium chloride.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.